# SDR CKSA97021

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- Engine: Pwa JT3D3B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sequence Valve
- Part number: 530435
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD FIRE WARNING BELL COME ON IN LANDING WITH POWER LEVER IN REVERSE, WENT OFF ON ENGINE SHUTDOWN.  TROUBLESHOT AND FOUND THRUST REVERSER SEQUENCE VALVE LEAKING.  REMOVED AND REPLACED VALVE IAW MM 78-8-6.  LEAK AND OPS CHECKED THRUST REVERSER, NO DEFECTS NOTED.  PERFORMED HIGH POWER RUN AT TAKEOFF POWER.  NO BELL ON WARNING.  OPS OK.
